RE: Depressed is it the Dbol !!?
D-bol is well known for causing feelings of lethargy in many people. This could contribute to an overall feeling of depression
I say stop the d-bol and see how you feel then mate
i'd second that thought.
it has me feeling a bit worn out and general down in the dumps a little, which was the last thing i thought was gonna happen on it. could be that mate. dunno who said it but see how ya feel when you come off it, thats prolly the best idea, and if your finding it real hard but dont wanna cut the cycle short, maybe dropping the dose slightly might be an option fot you.
...oh, and stop drinking on it ya nutter, its only 6-8 weeks without beer. i little respect for your insides might be the order of the day. i know that reading like a scouling comment on me high horse or summert but that will certainly not be helping.
up to you what ya do mate but zero beer and 'other' poisons, and a possible drop in the dose if that doesnt work and you should be reet. if not, stop runing the dbol and do ya PCT, though i would do the other things first.
x-fire gaming nickname - tigernut. and tell me ya from MT cos i'll deleted ya if ya dont! :)